Hi, I have had severe constipation for the last six months followed by severe diarrhea. I will be constipated for three days and then have diarrhea all day the next day and when I get the diarrhea, I have severe lower abdomin pains on my left side. I know this may not help, but I also, have issues with frequent urination. I am so frustrated!! I have been to the doctor and they have no idea what is wrong with me and think that I am just paranoid. Trust me I am not paranoid. I just don't know what else to do!! Please help me, do you have any ideas of what this could be?
I'm there with you, going on 8 months now and yesterday my doctor finally told me there was nothing he could do for me. I just died! I'm going to find another doctor who will look at everything. I have PCKD (Polycystic Kidney Disease) and I'm wondering if it has anything to do with what is going on. If you get any results from anyone please let me know. Missing to much work and the pain is not getting better. I went for 3 weeks pain free then slowly I could feel it all starting over. Severe gurggling in the stomach then a week or two of constipation followed by a week of diarrhea. It's mind blowing. I hope you find an answer soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.